# SDR EIA2006232

- Difficulty date: September 29, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR NR 5 WILL NOT TEST.
